# SDR TC8A96025

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1080-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STATION 1080 AND STATION 1040, RIGHT STRINGER NR 34 DOUBLER HAS LEVEL 2 CORROSION.  REPAIRED DOUBLER AS PER SRM 53-4-0.  (M)
